# SDR 249TR0002AA

- Difficulty date: January 4, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,420 hours, 26,883 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING, IAS, COURSE BUGS WILL NOT CHANGE.  A/P FLIGHT DIRECTOR SYSTEM TEST PERFORMED PER MM 22-11-01.  REPLACED BATTERY PER MM 24-31-11.  TEST OK.
